Ask a doctor

Juvederm Under my Eye. After 14 Months the Eye Look Strange, Blue, Dark Circle. Can I Remove It? (photo)

i have a serious estetical problem under my eye . i made a filler more than 14 months ago in order to cover a blue little vens. but now it is orrible. can i remove it with ialunoridasi? is it possible to have seconadry effectes? excuse me for my bad english . diana

Doctor Answers (6)

Juvederm under eye, can it be removed?

+1

I agree with the other answers posted that Juvederm can be dissolved with hyaluronidase (Vitrase).  (This answer is not intended nor implied to be a substitute for medical advice. The information presented in this posting is for patients’ general education only.  Always seek the advice of your physician or other qualified healthcare provider for further evaluation of your individual case.)


Seattle Dermatologist
5.0 out of 5 stars 1 review

Juvederm in Tear Trough

+1

   Juvederm tends to hold fluid.  The remaining Juvederm can be reduced with hyaluronidase.   Restylane may be a better choice in the future.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 194 reviews

Can Juvederm under eyes be removed?

+1

Yes Juvederm can be removed by injecting a very small amount of Vitrase into the area of product and gently massaging it.  This will dissolve the remaining Juvederm. 

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

You might also like...

Juvederm Under Eye

+1

Hello Diana,

 

Like the below doctor's mentioned I believe you are experiencing the Tyndall effect, the product can be dissolved and replaced with Restylane. Restylane is a smaller molecule than Juvederm so it tends to give a smoother appearance in that area.

 

Hope this helps!

Philip Young, MD
Bellevue Facial Plastic Surgeon
4.0 out of 5 stars 37 reviews

Juvederm under the eyes

+1

Dear dianamirea,

Yes, you should get that dissolved with the enzyme

In the future, if you are really up to it, Restylane works much better under the eyes and will not give that puffy look

Best regards,

Nima Shemirani

Nima Shemirani, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 24 reviews

The Tyndall effect from hyaluronics

+1

Good morning.   What you are seeing even now is the hyaluronic gel used in your lower eyelids showing through the thin skin of the eyelid.  This is called the Tyndall effect.  The hyaluronidase serum can dissolve or melt the pocket of Juvederm if done carefully.  Ultimately the product will dissipate on its own, but a small injection will help to speed that up.   

Steven Swengel, MD
Los Gatos Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.